Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had AVM, put platinum coils behind ear. Has anxiety, fear. Recommendations?

My grand daughter had an AVM where they had to put 13 platinum coils on the right side behind her ear. Since then her fears are bad. She is 5, almost 6 and she's afraid of everything. She doesn't want to go outside or to the store. She only goes to school and gymnastics because she has to. Is it common with AVM patients to have severe anxiety and fears like this and if so, what is your recommendation?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
common with this
y as the metals interacts with the magnetic fields of of body causing such problems
child needs physiotherapy and training to get adjusted by trainers and physiotherapiesyou have to get adjusted the child accordinglu
till you can add antianxiety and suitable medicinesaccording to signs and symptomps accordingly
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor